Louisiana, 2019

Tornadoes and Flash Flooding in Louisiana, June 5 to 7, 2019

June 5 to 7, 2019 · NWS LCH · 24 events in 12 counties and zones

Deep moisture streamed into the area ahead of an upper level trough and weak cold front. 5 with the slow moving system which caused efficient rain producing storms and lead to flash flooding.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$266,000
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LCH wrote it up.

Deep moisture streamed into the area ahead of an upper level trough and weak cold front. Precipitable water values ranged from 2 to 2.5 with the slow moving system which caused efficient rain producing storms and lead to flash flooding. Several tornadoes also occurred.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jun 5, 5:33 PM CST, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 5, 5:33 PM CST, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
633 PM CDT Wed Jun 5 2019

.AVIATION...An area of low pressure will traverse the region
through Thursday morning creating lower ceilings and visibilities.
Widespread rain can be expected through the night along with a
few embedded thunderstorms. Winds will veer southwest as the low
passes and they will be gusty at times.

&&

.PREV DISCUSSION... /issued 510 PM CDT Wed Jun 5 2019/

DISCUSSION...
Shortwave trof and attendant weak SFC low along the middle to
upper TX coast progged to lift slowly out TWD the NE tonight into
THU ahead of an upper low translating E across N TX and OK.
30-40KT LLJ will continue to feed plume of deep tropical moisture
characterized by PWATs of 2-2.5" into the region. Widespread
light/moderate rains with heavier embedded convective cells are
expected to continue this evening.

There remains some spread/mixed signals in guidance regarding
overall EWD progression of rainfall along with possible
expansion/new development tonight into THU, so opted to leave the
FFA as is for now given the overall synoptic setup though some
thought was given to trimming it down a bit over E TX. Forecast
rainfall amounts thus far remain reasonably on track, with the
lack of flooding observed in most areas thus far a consequence of
the relatively slow and steady rates. Deeper MSTR progged to shift
E by THU afternoon, which will in turn nudge the risk of flooding
more TWD SE LA. Elevated rain chances will persist, however,
through SAT as the aforementioned upper low creeps E across AR and
into TN.

Drier air filtering south on the back side of the weakening low
will help start to dry us out on SUN, with a cool front late MON
yielding a drier and cooler TUE-WED period.

Tides along the coast continue to run around 1-1.5 feet above
predicted astronomical tides, which could result in minor/nuisance
flooding at the time of high tide. This will persist through the
high tide cycle on THU amid modest S/SE onshore flow, with this
flow decreasing in magnitude and gaining a more westerly component
FRI and into the weekend which should aid in alleviating the
above normal readings.

13

MARINE...
A weak surface low over the upper Texas coast will slowly lift
northeast tonight into Thursday. With abundant tropical moisture
over the northwest Gulf of Mexico, widespread showers and
thunderstorms are expected. Moderate southerly winds and elevated
seas can be expected through Thursday. Winds and seas will subside
Friday into the the weekend.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  70  85  71  87 /  90  70  50  70
LCH  74  87  76  89 /  90  90  50  60
LFT  74  86  75  90 /  90  90  50  60
BPT  76  88  76  89 / 100  80  40  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday evening for LAZ027>033-
     041>045-052>055-073-074.

     Coastal Flood Advisory until 1 PM CDT Friday for LAZ041-052>054-
     073-074.

TX...Coastal Flood Advisory until 1 PM CDT Friday for TXZ215-216.

     Flash Flood Watch through Thursday afternoon for TXZ180-201-215-
     216-259>262.

GM...Small Craft Advisory until 7 PM CDT Thursday for GMZ450-452-455-
     470-472-475.

&&

AVIATION...05
Hazardous weather outlook, Jun 5, 4:14 PM CST, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
514 PM CDT Wed Jun 5 2019

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
062215-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
514 PM CDT Wed Jun 5 2019

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Tonight

Widespread showers and thunderstorms can be expected across the
area. A Flash Flood Watch is in effect. Total rainfall amounts of
6 to 10 inches are expected along and to the south of the I-10
corridor, with amounts of 2 to 5 inches to the north. Locally
higher amounts are possible.

There is a marginal risk of severe thunderstorms, with damaging
winds and isolated brief and weak tornadoes the primary hazards.

Elevated tide levels will continue to result in the potential for
minor coastal flooding. A Coastal Flood Advisory is in effect.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Widespread heavy rain will taper off Thursday but showers and
thunderstorms chances will continue into Friday. Drier air will
work into the area over the weekend with a cool front passage
early Monday. Slightly cooler highs and lows can be expected
Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-062215-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
514 PM CDT Wed Jun 5 2019

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Tonight

Southerly winds of 15 to 25 knots, with seas of 5 to 8 feet
tonight as a surface low moves northward from the upper Texas
coast. A Small Craft Advisory is in effect for the Gulf of Mexico
waters.

Widespread showers and isolated thunderstorms are expected.
Stronger thunderstorms will be capable of very heavy rain reducing
visibility to less than one nautical mile, locally higher winds
and seas, and possibly waterspouts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Small Craft Advisory will remain in effect through at least
Thursday as elevated southerly winds and rough seas are expected
to persist.

Widespread showers and thunderstorms can be expected across the
region Thursday with a tapering off of rains late on Friday.
Storms will be capable of producing gusty winds and heavy
rainfall, as well as a few isolated waterspouts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

13

In the hours before

Local storm report, Jun 5, 6:34 PM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
734 PM CDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     MARINE TSTM WIND 1 S SEA RIM STATE PARK  29.67N 94.05W
06/05/2019  M41 MPH          GMZ450             TX   C-MAN STATION

            36 KNOTS AT SEA RIM.

&&

ATINGLER
Special weather statement, Jun 5, 7:04 PM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
804 PM CDT Wed Jun 5 2019

LAZ073-074-060145-
West Cameron LA-East Cameron LA-
804 PM CDT Wed Jun 5 2019

...SPECIAL WEATHER STATEMENT...

At 804 PM CDT, Doppler radar was tracking a strong thunderstorm near
Holly Beach, or near Johnsons Bayou, moving northeast at 15 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Cameron, Johnsons Bayou, Sabine National Wildlife, Hackberry, Holly
Beach and Constance Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2977 9374 3005 9350 2994 9334 2985 9335
      2987 9335 2988 9339 2986 9344 2985 9343
      2982 9335 2980 9335 2984 9332 2984 9328
      2986 9324 2981 9317 2976 9334 2979 9332
      2976 9335 2977 9348 2975 9369
TIME...MOT...LOC 0104Z 222DEG 11KT 2980 9356

Tingler
Special weather statement, Jun 5, 7:46 PM CST, 54 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
846 PM CDT Wed Jun 5 2019

LAZ073-074-060230-
West Cameron LA-East Cameron LA-
846 PM CDT Wed Jun 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON PARISH UNTIL
930 PM CDT...

At 846 PM CDT, Doppler radar was tracking a strong thunderstorm near
Holly Beach, or 7 miles southeast of Sabine National Wildlife, moving
northeast at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hackberry, Heberts Marina, Holly Beach and Constance Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2981 9363 3005 9342 3005 9333 2985 9335
      2987 9335 2988 9339 2986 9344 2982 9339
      2982 9335 2980 9335 2984 9332 2986 9324
      2989 9324 2997 9327 3000 9327 2990 9316
      2976 9340 2976 9357
TIME...MOT...LOC 0146Z 225DEG 15KT 2980 9351

Tingler

The radar

The Lake Charles radar (KLCH), 40 km away, was scanning. The volume nearest the first event began at 02:40 UTC.

Open the radar archive at this moment

Event by event

10 tornado, 9 flash flood, 3 thunderstorm wind, 2 coastal flood. Local standard time, as filed.

Tornado, Cameron

When
June 5, 8:40 PM CST to 8:42 PM CST
Where
Cameron County, 2.44 mi S of Creole to 2.28 mi S of Creole
Rating
EF0
Path length
0.22 mi
Path width
50 yd
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
29.785, -93.099

The tornado began in the marsh just south of Highway 82 and moved |northwest. Half of a tin roof was removed from a shed and multiple|trees had broken limbs. The tornado dissipated after moving over a |pond northeast of the shed. Max estimated wind speed was 85 mph.

Tornado, Jefferson Davis

When
June 5, 11:34 PM CST to 11:39 PM CST
Where
Jefferson Davis County, 2 mi SSW of Roanoke to 0.59 mi SW of Roanoke
Rating
EF1
Path length
1.57 mi
Path width
100 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
30.202, -92.758

The tornado moved north along South Main Street damaging a shed and a removing shingles from a portion of a residence. Several trees had large broken branches along the path. Max estimated wind speed was 90 mph.

Thunderstorm Wind, Jefferson Davis

When
June 6, 12:00 AM CST
Where
Jefferson Davis County, 4.17 mi W of Fenton
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
30.380, -92.950

A roof was peeled off a shed and a tree branch was snapped.

Tornado, Jefferson Davis

When
June 6, 12:06 AM CST to 12:09 AM CST
Where
Jefferson Davis County, 4.08 mi N of Jennings Arpt to 3.87 mi S of Hathaway
Rating
EF1
Path length
0.45 mi
Path width
311 yd
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
30.288, -92.660

The tornado began south of Koll Road and west of Highway 102. The tornado destroyed a couple sheds and completely removed the roof of a small mobile home. Several trees were also damaged along Koll and DA Ledoux Roads. Two homes sustained minor roof damage along DA Ledoux Road. The tornado dissipated north of DA Ledoux and west of Highway 102. Max estimated wind speed was 90 mph.

Tornado, Acadia

When
June 6, 12:54 AM CST to 12:55 AM CST
Where
Acadia County, 1.03 mi WNW of Tepetate to 0.81 mi WNW of Tepetate
Rating
EF0
Path length
0.37 mi
Path width
115 yd
Property damage
$1,000
Reported by
NWS Storm Survey
Coordinates
30.424, -92.567

The short lived tornado removed shingles from a portion of a home and broke a few limbs off near by trees. The tornado began and ended in fields along the Evangeline Highway south of Beau Chene Road.

Coastal Flood, East Cameron

When
June 6, 1:00 AM CST to 4:00 AM CST
Where
East Cameron forecast zone
Reported by
Law Enforcement
Coordinates
29.847, -93.199 (the zone’s center; the record gives no point)

Strong south winds pushed water levels at Cameron above normal. This flooded Highway 82 for a few hours in front of the courthouse.

Tornado, Jefferson Davis

When
June 6, 1:22 AM CST to 1:29 AM CST
Where
Jefferson Davis County, 0.95 mi WNW of Lake Arthur to 1.12 mi NNW of Lake Arthur
Rating
EF1
Path length
0.75 mi
Path width
100 yd
Property damage
$30,000
Reported by
NWS Storm Survey
Coordinates
30.086, -92.695

The tornado began south of Highway 14 near farm equipment and multiple homes. Tree limbs were broken and a couple awnings were damaged or removed. One vehicle had damage from debris and one awning was thrown across the highway. A portion of skirting around a mobile home was removed on the north side of the highway. The path continued northeast across Highway 380 breaking a few tree limbs before dissipating in a field. The max estimated wind was 95 mph.

Tornado, Evangeline

When
June 6, 1:30 AM CST to 1:31 AM CST
Where
Evangeline County, 1.86 mi E of Basile to 1.72 mi E of Basile
Rating
EF1
Path length
0.12 mi
Path width
104 yd
Continued into
Acadia, La (LCH)
Property damage
$1,000
Reported by
NWS Storm Survey
Coordinates
30.481, -92.569

The tornado traveled south of due east along Highway 190. It began just north of 190 and multiple pine trees were snapped or had large broken limbs near the highway. The tornado continued south of the highway in Acadia Parish. Max estimated wind speed was 104 mph.

Tornado, Acadia

When
June 6, 1:31 AM CST to 1:34 AM CST
Where
Acadia County, 4.37 mi NNW of Tepetate to 4.38 mi NNW of Tepetate
Rating
EF1
Path length
0.2 mi
Path width
202 yd
Reported by
NWS Storm Survey
Coordinates
30.480, -92.571

The tornado began in Evangeline Parish and crossed Highway 190 into Acadia. The path continue generally south of due east passing Bryan Perrodin Loop. One home had minor roof damage, however several trees were snapped near the highway. The max estimated wind speed was 104 mph.

Flash Flood, St. Landry

When
June 6, 2:10 AM CST to 4:30 AM CST
Where
St. Landry County, 1.92 mi ENE of Eunice to 11.35 mi SW of Eunice Arpt
Cause
Heavy Rain
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
30.490, -92.390

Heavy rain produced street flooding near Eunice and minor flooding of 3 homes on Lee Road.

Flash Flood, Allen

When
June 6, 2:30 AM CST to 4:30 AM CST
Where
Allen County, 0.69 mi N of Kinder to 12.43 mi SE of Bond
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
30.490, -92.850

Heavy rain resulted in several road closures around Allen Parish including Old Pump Road and Ward Line Road in Kinder.

Flash Flood, Beauregard

When
June 6, 2:30 AM CST to 4:30 AM CST
Where
Beauregard County, 2.35 mi S of Ragley to 30.63 mi E of Reeves
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
30.486, -93.232

Heavy rain resulted in several roads flooded and closed near and south of Ragley.

Flash Flood, Jefferson Davis

When
June 6, 2:30 AM CST to 4:30 AM CST
Where
Jefferson Davis County, 0.42 mi ESE of Jennings to 16.26 mi W of Edna
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
30.218, -92.663

Several roads around Jefferson Davis Parish were reported as flooded and impassable. A few of these roads included Panchoville, Bucklin, Dama Landry, Grand Marais, and TV Tower Roads.

Tornado, St. Landry

When
June 6, 2:43 AM CST to 2:48 AM CST
Where
St. Landry County, 2.31 mi SW of Shuteston to 1.05 mi SW of Shuteston
Rating
EF1
Path length
1.26 mi
Path width
186 yd
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
30.405, -92.126

The tornado started near Hypolite Miller Road south of 754. The tornado moved northeast across 754 damaging a shed and then damaged trees and cars along Dargin Road along with minor mobile home damage. The tornado continued along Mills road where it took the roof off of a home. Along the remainder of the path only trees and power lines were damaged all the way to the east of Smittys road. The maximum estimated wind speed was 110 mph.

Thunderstorm Wind, Acadia

When
June 6, 3:30 AM CST
Where
Acadia County, 0.6 mi E of Church Pt
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
30.400, -92.210

A picture posted to social media showed a treed down in a yard.

Tornado, St. Landry

When
June 6, 3:49 AM CST to 3:53 AM CST
Where
St. Landry County, 0.26 mi WNW of Beggs to 1.04 mi N of Beggs
Rating
EF1
Path length
0.97 mi
Path width
93 yd
Property damage
$35,000
Reported by
NWS Storm Survey
Coordinates
30.672, -92.054

A tornado touched down just to the east of LA 10 south of the of the community of Beggs. The tornado damaged a few trees near the starting location and move generally north damaging roof to a home. There was some minor damage to an outbuilding just south of LA 10. After crossing LA 10 the tornado damaged a the roof of the Union Chapel Baptist Church and tearing sheet metal from an overhang attached to the church. Power lines were also downed at the church. The tornado continued north northeast across a field with the last tree damage noted across the other side of the field. The maximum estimated wind speed was 94 mph.

Tornado, St. Landry

When
June 6, 4:31 AM CST to 4:35 AM CST
Where
St. Landry County, 1.2 mi W of Krotz Spgs to 1.49 mi NW of Krotz Spgs
Rating
EF1
Path length
1 mi
Path width
419 yd
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
30.533, -91.770

Tornado started in the woods south of the railroad tracks and moved north-northeast across LA 3174 and US 190 damaging trees and power lines. A car traveling along LA 3174 was struck by fallen trees with the occupant having to be rescued. Other wind damage was noted east of the path of the tornado in Krotz Springs. Maximum estimated winds were 107 mph.

Flash Flood, St. Landry

When
June 6, 5:00 AM CST to 6:00 AM CST
Where
St. Landry County, 0.69 mi N of Shuteston to 1.12 mi NNE of Sunset
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
30.440, -92.100

Heavy rain resulted in street flooding along Highway 182. Water also entered an apartment at Vista Villa.

Flash Flood, St. Martin

When
June 6, 5:45 AM CST to 6:45 AM CST
Where
St. Martin County, 2.07 mi WNW of Breaux Bridge Arpt to 10.92 mi NNE of Patin
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
30.315, -91.900

Significant street flooding was reported around Breaux Bridge which closed several streets.

Flash Flood, Lafayette

When
June 6, 6:00 AM CST to 7:00 AM CST
Where
Lafayette County, 0.44 mi E of Ossun to 2.4 mi E of Gloria
Cause
Heavy Rain
Property damage
$50,000
Reported by
Broadcast Media
Coordinates
30.270, -92.113

Significant street flooding was reported across Lafayette. Several cars were reported flooded or stalled on Univeristy Ave and around 20 roads were temporarily closed. Several businesses flooded in southern Lafayette Parish along Highway 90.

Flash Flood, Iberia

When
June 6, 6:00 AM CST to 7:30 AM CST
Where
Iberia County, 1.62 mi E of Independent to 2.01 mi SSW of Morbihan
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
30.032, -91.823

Heavy rain flooded several streets around New Iberia which resulted in some becoming impassable.

Thunderstorm Wind, Acadia

When
June 6, 7:10 AM CST
Where
Acadia County, 1.19 mi E of Church Pt
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
30.400, -92.200

Multiple trees down along Smitty's, Hypolite Miller, and Bourque Roads.

Coastal Flood, St. Mary

When
June 6, 8:00 AM CST to 10:00 AM CST
Where
St. Mary forecast zone
Reported by
Public

Pictures posted to social media indicated minor flooding around Burns Point Park during high tide.

Flash Flood, St. Mary

When
June 7, 12:00 PM CST to 1:00 PM CST
Where
St. Mary County, 0.6 mi E of Morgan City to 1.59 mi NW of Rhoda
Cause
Heavy Rain
Reported by
County Official
Coordinates
29.700, -91.190

The mayor of Morgan City reported major street flooding around the city which resulted in closed roads for a period.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Coastal Flood
Flooding of coastal land by the sea, from storm surge, onshore wind or high tides.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2019Every state in 2019This day in weather historyThe tornado archive for Louisiana, 2019Warnings in Louisiana, June 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 836830, 836833, 836907, 836834, 836878, 838764, 836884, 836899, 836911, 838760, 838761, 838762, 838763, 836902, 836908, 836903, 836905, 838767, 838768, 838769, 838771, 836909, 838765, 838772.